# SDR GTIA2015020701498

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,530 hours, 13,896 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Row 14
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN,  OXYGEN MASKS AT ROW 14 LEFT DEPLOYED.  PERFORMED OPS CHECKL OF MANUAL MASK RELEASE AND IT FAILED.  REPLACED THE OXYGEN BOX AND OPS CHECK FAILED AGAIN.   R & R SR 14L OXYGEN CONTAINER BOX ASSY IAW AMM 35-21-41, PB401.  OPS CHECKED OK IAW AMM 35-23-00-710-001A.
